Alert archive / California / Hazardous Seas Watches in 2012

Hazardous Seas Watch 2, NWS Eureka, CA

February 16, 2012

NWS Eureka, CA issued this hazardous seas watch at Feb 16, 2012, 2:19 PM PST. It took effect at Feb 18, 2012, 12:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 16, 2012, 2:19 PM PST (22:19 UTC)
In effect from
Feb 18, 2012, 12:00 PM PST
Expired
Feb 17, 2012, 2:05 PM PST
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

446 
WHUS76 KEKA 162219
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
219 PM PST THU FEB 16 2012

PZZ470-170630-
/O.NEW.KEKA.SC.Y.0013.120217T1400Z-120218T2000Z/
/O.NEW.KEKA.SE.A.0002.120218T2000Z-120219T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
219 PM PST THU FEB 16 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM FRIDAY TO NOON PST
SATURDAY...
...HAZARDOUS SEAS WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
LATE SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO NOON PST
SATURDAY. A HAZARDOUS SEAS WATCH HAS ALSO BEEN ISSUED. THIS
HAZARDOUS SEAS WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
LATE SATURDAY NIGHT. 

* WAVES...LONG PERIOD WESTERLY SWELL NEAR 20 SECONDS WILL SPREAD
  INTO THE WATERS TONIGHT AND THEN BUILD TO 10 TO 14 FT AT 15
  SECONDS FRIDAY THROUGH FRIDAY NIGHT. SEAS MAY BUILD TO 19 FT
  SATURDAY AFTERNOON AND EVENING AS NW WIND AROUND 20 KT DEVELOPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-455-170630-
/O.NEW.KEKA.SC.Y.0013.120217T1400Z-120220T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
219 PM PST THU FEB 16 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 2 AM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO 2 AM PST
MONDAY. 


* WAVES...LONG PERIOD WESTERLY SWELL NEAR 20 SECONDS WILL SPREAD
  INTO THE WATERS TONIGHT AND THEN BUILD TO 10 TO 12 FT AT 15
  SECONDS FRIDAY THROUGH FRIDAY NIGHT. SEAS WILL REMAIN ELEVATED
  SATURDAY THROUGH SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-170630-
/O.NEW.KEKA.SC.Y.0013.120217T1400Z-120220T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
219 PM PST THU FEB 16 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 8 AM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO 8 AM PST
MONDAY. 

* WAVES...LONG PERIOD WESTERLY SWELL NEAR 20 SECONDS WILL SPREAD
  INTO THE WATERS TONIGHT AND THEN BUILD TO 10 TO 12 FT AT 15
  SECONDS FRIDAY THROUGH FRIDAY NIGHT. SEAS WILL REMAIN ELEVATED
  SATURDAY THROUGH SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
5 follow-up statements
007 
WHUS76 KEKA 170445
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
845 PM PST THU FEB 16 2012

PZZ470-171245-
/O.CON.KEKA.SC.Y.0013.120217T1400Z-120218T2000Z/
/O.CON.KEKA.SE.A.0002.120218T2000Z-120219T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
845 PM PST THU FEB 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO
NOON PST SATURDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH LATE SATURDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO NOON
PST SATURDAY. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM
SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT. 

* WAVES...LONG PERIOD WESTERLY WAVES NEAR 20 SECONDS WILL CONTINUE
  TO BUILD OVERNIGHT FROM 7 FT TO 10 TO 14 FT AT 15 SECONDS ON
  FRI. SEAS MAY BUILD TO 19 FT SATURDAY AFTERNOON AND EVENING AS
  NW WIND AROUND 20 KT DEVELOPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-455-171245-
/O.CON.KEKA.SC.Y.0013.120217T1400Z-120220T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
845 PM PST THU FEB 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO
2 AM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO 2 AM
PST MONDAY. 

* WAVES...LONG PERIOD WESTERLY WAVES NEAR 20 SECONDS WILL
  CONTINUE TO BUILD OVERNIGHT FROM 7 FT TO 10 TO 12 FT AT 15
  SECONDS FRI. SEAS WILL REMAIN ELEVATED SATURDAY THROUGH SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-171245-
/O.CON.KEKA.SC.Y.0013.120217T1400Z-120220T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
845 PM PST THU FEB 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO
8 AM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO 8 AM
PST MONDAY. 

* WAVES...LONG PERIOD WESTERLY WAVES NEAR 20 SECONDS WILL CONTINUE
  TO BUILD OVERNIGHT FROM 7 FT TO 10 TO 12 FT AT 15 SECONDS FRI.
  SEAS WILL REMAIN ELEVATED SATURDAY THROUGH SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
463 
WHUS76 KEKA 171047
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
247 AM PST FRI FEB 17 2012

PZZ470-171900-
/O.CON.KEKA.SC.Y.0013.120217T1400Z-120218T2000Z/
/O.CON.KEKA.SE.A.0002.120218T2000Z-120219T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
247 AM PST FRI FEB 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO NOON PST SATURDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH LATE SATURDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO NOON PST SATURDAY. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT
FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT. 

* WAVES...LONG PERIOD WESTERLY WAVES NEAR 17 SECONDS WILL CONTINUE
  TO BUILD FROM 8 FT TO 10 TO 14 FT AT 15 SECONDS ON TODAY. SEAS
  MAY BUILD TO 19 FT SATURDAY AFTERNOON AND EVENING AS NW WIND
  AROUND 20 KT DEVELOPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-455-171900-
/O.CON.KEKA.SC.Y.0013.120217T1400Z-120220T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
247 AM PST FRI FEB 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 2 AM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 2 AM PST MONDAY. 

* WAVES...LONG PERIOD WESTERLY WAVES NEAR 17 SECONDS WILL CONTINUE
  TO BUILD FROM 8 FT TO 10 TO 12 FT AT 15 SECONDS TODAY. SEAS WILL
  REMAIN ELEVATED SATURDAY THROUGH SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-171900-
/O.CON.KEKA.SC.Y.0013.120217T1400Z-120220T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
247 AM PST FRI FEB 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 8 AM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 8 AM PST MONDAY. 

* WAVES...LONG PERIOD WESTERLY WAVES NEAR 17 SECONDS WILL CONTINUE
  TO BUILD FROM 7 FT TO 10 TO 12 FT AT 15 SECONDS TODAY. SEAS WILL
  REMAIN ELEVATED SATURDAY THROUGH SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
088 
WHUS76 KEKA 171329
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
529 AM PST FRI FEB 17 2012

PZZ470-172130-
/O.EXT.KEKA.SC.Y.0013.120217T2000Z-120218T2000Z/
/O.CON.KEKA.SE.A.0002.120218T2000Z-120219T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
529 AM PST FRI FEB 17 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO NOON PST
SATURDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH LATE SATURDAY NIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO NOON
PST SATURDAY. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM
SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT. 

* WAVES...LONG PERIOD WESTERLY WAVES NEAR 17 SECONDS WILL CONTINUE
  TO BUILD FROM 8 FT TO 10 TO 12 FT AT 15 SECONDS ON TODAY. SEAS
  MAY BUILD TO 19 FT SATURDAY AFTERNOON AND EVENING AS NW WIND
  AROUND 20 KT DEVELOPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-455-172130-
/O.EXT.KEKA.SC.Y.0013.120217T2000Z-120220T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
529 AM PST FRI FEB 17 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 2 AM PST
MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 2 AM
PST MONDAY. 

* WAVES...LONG PERIOD WESTERLY WAVES NEAR 17 SECONDS WILL 
  CONTINUE TO BUILD FROM 8 FT TO 10 TO 12 FT AT 15 SECONDS 
  TODAY. SEAS WILL REMAIN ELEVATED SATURDAY THROUGH SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-172130-
/O.EXT.KEKA.SC.Y.0013.120217T2000Z-120220T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
529 AM PST FRI FEB 17 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 8 AM PST
MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 8 AM
PST MONDAY. 

* WAVES...LONG PERIOD WESTERLY WAVES NEAR 17 SECONDS WILL 
  CONTINUE TO BUILD FROM 7 FT TO 10 TO 12 FT AT 15 SECONDS 
  TODAY. SEAS WILL REMAIN ELEVATED SATURDAY THROUGH SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
697 
WHUS76 KEKA 171735
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
935 AM PST FRI FEB 17 2012

PZZ470-180145-
/O.CON.KEKA.SC.Y.0013.120217T2000Z-120218T2000Z/
/O.CON.KEKA.SE.A.0002.120218T2000Z-120219T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
935 AM PST FRI FEB 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST
SATURDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH LATE SATURDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY.
A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH LATE SATURDAY NIGHT. 

* WAVES...LONG PERIOD WESTERLY SWELL NEAR 17 SECONDS WILL CONTINUE
  TO BUILD FROM 8 FT TO 10 TO 12 FT AT 15 SECONDS TODAY. SEAS MAY
  BUILD TO 18 FT SATURDAY AFTERNOON AND EVENING AS NW WIND AROUND
  20 KT DEVELOPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-455-180145-
/O.CON.KEKA.SC.Y.0013.120217T2000Z-120220T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
935 AM PST FRI FEB 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY. 

* WAVES...LONG PERIOD WESTERLY WAVES NEAR 17 SECONDS WILL 
  CONTINUE TO BUILD FROM 8 FT TO 10 TO 12 FT AT 15 SECONDS 
  TODAY. SEAS WILL REMAIN ELEVATED SATURDAY THROUGH SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-180145-
/O.CON.KEKA.SC.Y.0013.120217T2000Z-120220T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
935 AM PST FRI FEB 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST MONDAY. 

* WAVES...LONG PERIOD WESTERLY WAVES NEAR 17 SECONDS WILL 
  CONTINUE TO BUILD FROM 7 FT TO 10 TO 12 FT AT 15 SECONDS 
  TODAY. SEAS WILL REMAIN ELEVATED SATURDAY THROUGH SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
524 
WHUS76 KEKA 172205
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
205 PM PST FRI FEB 17 2012

PZZ470-180615-
/O.EXT.KEKA.SC.Y.0013.000000T0000Z-120220T0500Z/
/O.CAN.KEKA.SE.A.0002.120218T2000Z-120219T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
205 PM PST FRI FEB 17 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST SUNDAY...
...HAZARDOUS SEAS WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE
HAZARDOUS SEAS WATCH. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT
UNTIL 9 PM PST SUNDAY. 


* WAVES...LONG PERIOD WESTERLY SWELL WILL BUILD TO 11 FT AT 14 SECONDS
  TONIGHT AND THEN TO 16 FT SAT AND SAT NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-180615-
/O.EXT.KEKA.SC.Y.0013.000000T0000Z-120220T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
205 PM PST FRI FEB 17 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST SUNDAY. 

* WAVES...LONG PERIOD WESTERLY SWELL WILL BUILD TO 10 FT AT 14
  SECONDS TONIGHT AND THEN REACH 12 TO 15 FT SAT AND SAT NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-180615-
/O.EXT.KEKA.SC.Y.0013.000000T0000Z-120220T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
205 PM PST FRI FEB 17 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST MONDAY. 

* WAVES...LONG PERIOD WESTERLY SWELL WILL BUILD TO 10 FT AT 14
  SECONDS TONIGHT AND THEN INCREASE TO 13 TO 15 FT SAT AND SAT
  NIGHT AS BRISK NW WINDS OF 15 TO 25 KT DEVELOPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this hazardous seas watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas watch went out at Feb 16, 3:58 AM PST, 10 hours 21 minutes earlier.

Area forecast discussion, Feb 16, 3:58 AM PST, 10 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
358 AM PST THU FEB 16 2012

.SYNOPSIS...A WEAK BOUNDARY WILL BRING A SLIGHT CHANCE OF SPRINKLES
TODAY...OTHERWISE DRY WEATHER WILL PREVAIL. PRECIPITATION
CHANCES WILL INCREASE FRIDAY INTO THE WEEKEND AS A STORM SYSTEM
IMPACTS THE REGION.
&&

.DISCUSSION...THE TAIL END OF A WEAK BOUNDARY FROM A SYSTEM RIDING
OVER THE UPPER RIDGE WILL CLIP THE CWA BRINGING A SCHC OF
SPRINKLES MAINLY OVER DEL NORTE COUNTY TODAY. ELSEWHERE...UPPER
LEVEL RIDGE WILL MAINTAIN DRY WEATHER. THE RIDGE WILL WEAKEN AND
CONDITIONS WILL BEGIN TO DETERIORATE FRIDAY AS ANOTHER TROUGH
APPROACHES THE REGION. MODELS REMAIN IN DECENT AGREEMENT IN THIS
TROUGH PASSING OVER THE AREA ON SATURDAY. CONTINUED TO TREND
TOWARDS THE EC AS THE NAM AND GFS CONTINUE TO VARY RUN TO RUN.
DESPITE THE AGREEMENT IN MODEL SOLNS...ENOUGH SPREAD REMAINS TO
MAKE QPF AMOUNTS AND SNOW LEVELS THE MAIN PROBLEMS. SNOW LEVELS
WILL INITIALLY BE ABOVE PASS LEVELS FRI...THEN DROP TO AROUND
2-3KFT BY SAT MORNING. PRECIP WILL TRANSITION TO SHOWERS SAT AND
GRADUALLY DIMINISH THROUGH TUE AS UPPER RIDGE BUILDS OVER THE NE
PAC AND NW UPPER FLOW PERSISTS. DRY WX EXPECTED FOR THE MIDDLE OF
NEXT WEEK BEFORE PRECIP CHCS INCREASE AGAIN NEXT THU AS ANOTHER
UPPER TROUGH APPROACHES THE W COAST.
&&

.AVIATION...LIGHT AND VARIABLE TO CALM WINDS AND PARTLY CLOUDY SKIES
ARE OCCURRING ACROSS THE AIRPORTS. HIGH CLOUDS ARE BEGINNING TO
MOVE ACROSS PORTIONS OF THE AREA IN ADVANCE OF A TROUGH. VFR
CONDITIONS AND PARTLY CLOUDY SKIES WILL PREVAIL ACROSS THE AREA THIS
MORNING. CLOUDS WILL INCREASE FURTHER TODAY AHEAD OF THE WEAK TROUGH
WHICH WILL PRODUCE A CHANCE FOR SHOWERS ACROSS PORTIONS OF THE AREA
BY TONIGHT. A FEW PATCHY AREAS OF INTERIOR VALLEY FOG ARE
POSSIBLE THE NEXT FEW MORNINGS.
&&

.MARINE...NORTHERLY WINDS WILL CONTINUE ACROSS THE WATERS TODAY.
THE WINDS WILL SLOWLY DECREASE TODAY AS THE PRESSURE GRADIENT
RELAXES ACROSS THE WATERS. LOWER SEAS WILL CONTINUE THROUGH TONIGHT.
A NORTHWESTERLY LONG PERIOD SWELL WILL MOVE ACROSS THE WATERS
RESULTING IN THE SEAS INCREASING TO OVER 10 FEET FRIDAY. SMALL
CRAFT  ADVISORIES ARE LIKELY ACROSS THE OUTER WATERS FRIDAY DUE TO
THE BUILDING SEAS. A SYSTEM WILL MOVE INTO THE AREA THIS WEEKEND AND
THE SEAS WILL BUILD TO APPROXIMATELY 18 FEET ON SATURDAY. THE WINDS
WILL INCREASE FROM THE NORTHWEST ON FRIDAY AND SATURDAY.  EARLY NEXT
WEEK MODELS GENERALLY INDICATE UPPER LEVEL RIDGING WILL BUILD OFF
THE COAST.
&&

.EKA WATCHES/WARNINGS/ADVISORIES...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Feb 16, 2:03 PM PST, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
203 PM PST THU FEB 16 2012

CAZ001-002-172215-
REDWOOD COAST-MENDOCINO COAST-
203 PM PST THU FEB 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A DEVELOPING STORM WILL GENERATE A LARGE SWELL THAT WILL IMPACT
THE COAST WITH HIGH SURF ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-004-076-172215-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
203 PM PST THU FEB 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A STORM SYSTEM WILL IMPACT THE REGION WITH PRECIPITATION FRIDAY
INTO THIS WEEKEND. SNOW LEVELS WILL START ABOVE PASS LEVELS AND
THEN FALL TO 2000 TO 3000 FEET BY SATURDAY. EXPECT UP TO 2 INCHES
OF SNOW THROUGH SATURDAY EVENING. AFTER A BRIEF LULL SATURDAY
NIGHT...PRECIPITATION WILL BEGIN AGAIN ON SUNDAY...THEN DIMINISH
ON MONDAY. THOSE PLANNING TO TRAVEL THIS WEEKEND SHOULD MONITOR
THE LATEST FORECASTS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 2:19 PM PSTSmall Craft AdvisoryEKA4 days

Nearby

Hazardous Seas Watches in California, 2012Every hazardous seas watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.